MAUDE Adverse Event Report: ARTHREX, INC. BURR, ROUND, HL, DIAMONDCUT, 5.0MMX19CM; BURR,SURGICAL

ARTHREX, INC. BURR, ROUND, HL, DIAMONDCUT, 5.0MMX19CM; BURR,SURGICAL
Model Number BURR, ROUND, HL, DIAMONDCUT, 5.0MMX19CM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 23-jan-2026, it was reported by a sales representative via (b)(4) that an ar-6500rbd round burr had metal shards flaking off the distal end of the burr when they were smoothing out some bone.It was visible on the surrounding soft tissue.This was discovered during a procedure with no patient harm.The case was completed with another burr.Additional information provided 02-feb-2026: it was further reported this was discovered during a hip arthroscopy procedure with a minimal delay experienced and no additional anesthesia administered.All fragments were retrieved from the patient.

Brand Name
BURR, ROUND, HL, DIAMONDCUT, 5.0MMX19CM
Common Device Name
BURR,SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24315413
Report Number1220246-2026-00535
Device Sequence Number14671374
Product Code GFF
UDI-Device Identifier00888867525726
UDI-Public(01)00888867525726(11)251125(17)271031(10)15535664
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBURR, ROUND, HL, DIAMONDCUT, 5.0MMX19CM
Device Catalogue NumberAR-6500RBD
Device Lot Number15535664
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown